| Catalog Number |
0006440 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor technical support used a remote electronic connection method to assess files on neo iris instrument serial number (b)(4); no errors had been noted during the testing.The immucor internal record number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2019 a customer reported a correlation discrepancy on a neo iris instrument.On (b)(6) 2019 additional information was reported that characterized the event as unexpected negative screening results on a neo iris instrument.